# SDR DALA1227239203

- Difficulty date: March 6, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 22 HAS CORROSION/GOUGES FROM STA 972 TO STA 1069.  BLENDED SEAT TRACKS IAW MD90 SRM 53-40-01 PG 22 AND 23.  STA 1059 RBL 22 CROWN AREA OUT OF LIMITS IAW 53-40-01 PG 20 THRU 23.  REMOVED SEAT TRACK FROM STA 972 THRU 1069 RBL 22 IAW MD90 SRM 51-30-05 PG 15.  INSTALLED SEAT TRACK AT SAME LOCATIONS IAW MD90 SRM 51-30-05 PG 15.
